Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12,021

Day 101

pleasehelp123

294 views

Into triple figures.. been taking 60mg now for 2 weeks straight.. right now my skin is more or less clear, thats the good part.

The bad part is the skin around my mouth is becomming red and sore again, moisturizing isnt enough .. and i also have another rash which appeared on my neck which ive recently just been able to get rid of, aside for 2 pimple like marks left from the rash. (not pimples, definately from rash)

Tonight unfortunately im going to take 40mg.. when i should be on 60. the redness around my mouth is getting worse, and i want this rash completely gone. Been nearly a week now.

Hopefully ill stay clear taking the 40, and be able to minimise side effects, and go back to 60.

Seeing my derm on December 8, where if im still clear, he said he'd probably take me off it.. cant wait. literally counting the days now lol .. 4-5 weeks seems soon when you've been on this stuff for so long



1 Comment


Recommended Comments

Hey congrats! I'm probably going to be off it at the end of the month too! I'm totally clear right now after being on 100 mg for 2 months, even the red marks are finally starting to fade. :- We're gonna be done around the same time, yay!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×